# SDR 95FDEA00187

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doublers
- Part number: TPN7
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1050  RBL 3-9  WL 146.  THE FRAME IS CRACKED.  REMOVED DAMAGED AREAS RBL 3-9.  FABRICATED DOUBLER AND TWO FILLERS AND INSTALLED PER FEDEX SRM 51-40-3 AT STA 1050.
